# SDR ABXA20240903169

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,177 hours, 34,231 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TOW BAR STEERING PIN BROKE DURING, PUSH LOUD BANG HEARD IN COCKPIT. REPAIRED TOWBAR AND RETURN AC TO GATE . MTX GROUNDED AC AND PERFORMED MAX LOAD CONDITIONAL INSPECTION (PHASE I INSP) IAW B767 AMM 05-51-29. NO DEFCTS NOTED. AC WAS RETURNED TO SERVICE.
